Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Degenerate solutions of partial differential equations

Author: Y. W. Chen
Journal: Proc. Amer. Math. Soc. 6 (1955), 855-861
MSC: Primary 35.0X
MathSciNet review: 0074654
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. Busemann, Luftfahrtforschung vol. 12 (1935) pp. 210-226.
  • [2] R. Courant and K. O. Friedrichs, Supersonic Flow and Shock Waves, Interscience Publishers, Inc., New York, N. Y., 1948. MR 0029615
  • [3] R. Courant and D. Hilbert, Methoden der Math. Physik, Vol. II, Springer, 1937.
  • [4] J. H. Giese, Compressible flows with degenerate hodographs, Quart. Appl. Math. 9 (1951), 237–246. MR 0042895
  • [5] Aurel Wintner, On a geometrical method of deriving three-dimensional harmonic flows from two-dimensional ones, Quart. Appl. Math. 9 (1951), 102–105. MR 0040504
  • [6] G. I. Taylor and J. W. Maccoll, Proc. Roy. Soc. London. Ser A. vol. 139 (1933).

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35.0X

Retrieve articles in all journals with MSC: 35.0X

Additional Information

Article copyright: © Copyright 1955 American Mathematical Society